# SDR 2007UALA02987

- Difficulty date: August 2, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 44,294 hours, 8,368 cycles
- Engine: Pwa PW4077
- System (JASC): 3510 · Crew Oxygen System
- Part: Transducer
- Condition: Reads Low
- Location: O2 System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

O2 PRESSURE TRANSDUCER READS 300 PSI TO LOW.     REPLACED TRANSDUCER.  READINGS NOW IN CORRECT RANGE.  AIRCRAFT OK FOR SERVICE.
